# SDR AALA201802209031

- Difficulty date: February 15, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 87,952 hours, 48,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Misrouted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR CABLE IS ROUTED INCORRECTLY FOR CLEVIS ON EMERGENCY SLIDE BUSTLE. ADJUSTED R1 GIRT BAR CABLE IAW MM 25-62-00. OK FOR SERVICE.
